# SDR N6WA2024110301

- Difficulty date: November 1, 2024
- Submitted: November 3, 2024
- Operation: Air carrier
- Aircraft: N545GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10255
- Aircraft time: 41,919 hours, 30,663 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: False Activation
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR DISAGREE WARNING AFTER TAKEOFF WHEN GEAR SELECTED UP.  PERFORMEDGVI OF LANDING GEAR SYSTEM WITH NO DEFECTS NOTED. INSTALLED LANDING GEAR PINS , REMOVED FLAGS AND SAFETIED IAW CRJ AMM 32-11-00, 32-00-00. DEFERRED LANDING GEAR RETRACTION SYSTEM PER MEL 32-30-01, CAT A.
